MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Model Number 701218090
Medical Device Problem Codes Failure to Fire (2610); Firing Problem (4011)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
When resetting the biopsy needle, the handle failed at the spring, making it impossible to reengage the needle to perform a second biopsy.Increased duration of the procedure / pain for the patient.
 
Additional Manufacturer Narrative
Sample is indicated as returned.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After performing a search of our complaint database for reports of similar conditions it has been determined that the noncompliance reported has been experienced by other customers as well.Since the production of lot 11416767 corrective actions have been implemented per capa c-2021-061.
 
Event or Problem Description
When resetting the biopsy needle, the handle failed at the spring, making it impossible to reengage the needle to perform a second biopsy.Increased duration of the procedure/pain for the patient.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17949270
Report Number0001417485-2023-00007
Device Sequence Number6790530
Product Code KNW
UDI-Device Identifier00886333006045
UDI-Public(01)00886333006045(17)270411(10)11416767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701218090
Device Lot Number11416767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
10/06/2023
08/31/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/29/2023
01/20/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown